# SDR 96FDEA00795

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG GEAR WELL DOOR UPPER FRAME CRACKED.  LOCATED 16 AFT OF GEAR WELL DOOR ACTUATOR I/B STRUT FAIRING.  CRACK GOES TO EXISTING HOLE AS PER SRM 52-10-11 FIG 13 SHEET 2.  FABRICATED DOUBLERS REF SRM 52-10-00 FIG 13 SHEET 2 AND INSTALLED DOUBLERS REF SRM 52-10-00 FIG 13 SHEET 2.
